# SDR ASAA0180171

- Difficulty date: May 16, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D29982107
- Part serial: 1119
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND L1 DOOR EMERGENCY SLIDE HARNESS FAILED VOLTAGE CHECK.  REPLACED L1 DOOR EMERGENCY SLIDE WITH SERVICEABLE SLIDE.  (M)
